# SDR FDEA201009213604

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN UNDER ELT STA 1500-1520 SKIN IS DISTORTED COMPLIED WITH EA F-5330-142238 FUSELAGE PLATES AND SKIN-BS 1500 TO STA 1520 BETWEEN S-1 AND S-2L SKIN REPAIR. MAJOR REPAIR
